# SDR SWIA201126326

- Difficulty date: May 21, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 20,793 hours, 16,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4483)  RELAMPED RT FWD EMERGENCY LIGHT.  OPS CHECK GOOD.
